MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EC; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1119867
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator had a failure of its internal battery.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was observed.The device's internal battery was replaced to address the issue.An error code related to the power management board was observed.The device's power management board was replaced to address the issue.

Brand Name
TRILOGY EC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key6442226
Report Number2518422-2017-00805
Device Sequence Number13561234
Product Code CBK
UDI-Device Identifier00606959022058
UDI-Public00606959022058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119867
Device Catalogue Number1119867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1